Universidad Complutense de Madrid
E-Prints Complutense

An exploratory canonical analysis approach for multinomial populations based on the phi-divergence measure

Impacto

Downloads

Downloads per month over past year



Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro and Pardo Llorente, María del Carmen and Zografos, Konstantinos (2004) An exploratory canonical analysis approach for multinomial populations based on the phi-divergence measure. Kybernetika, 40 (6). pp. 757-776. ISSN 0023-5954

[img]
Preview
PDF
2MB

Official URL: http://www.kybernetika.cz/content/2004/6/757


URLURL Type
http://www.kybernetika.czPublisher


Abstract

In this paper we consider an exploratory canonical analysis approach for multinomial population based on the phi-divergence measure. We define the restricted minimum phi-divergence estimator, which is seen to be a generalization of the restricted maximum likelihood estimator. This estimator is then used in phi-divergence goodness-of-fit statistics which is the basis of two new families of statistics for solving the problem of selecting the number of significant correlations as well as the appropriateness of the model.


Item Type:Article
Uncontrolled Keywords:canonical analysis, restricted minimum phi-divergence estimator, minimum phi-divergence statistic, simulation, power divergence
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17683
Deposited On:16 Jan 2013 11:16
Last Modified:26 Feb 2015 08:55

Origin of downloads

Repository Staff Only: item control page